# SDR UPS96806083

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION DAMAGE BEYOND LIMITS AT BELTFRAME FS 180 BETWEEN LONGERONS 35R AND 36.  REPAIRED FRAME PER SRM 53-2-0, FIG 2.
